# SDR FDEA200911023768

- Difficulty date: November 2, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 148N850152
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD CHORD ON WEB BETWEEN STA 1885 AND STA 1896 CORRODED STR S-5L AREA.  REMOVED AND REPLACED IN ACCORDANCE WITH SRM 51-40-02 REV. 98. NEW CHORD FABRICATED AS PER DRAWING 148N8501 SHEET 1 REV. E AND PART LIST FEV. M. PART MARKED AS PER GMM 7-0-1001.  REPAIR IS CLASSIFIED AS MINOR AS PER GMM 6-2-100 CRITERIA.
